# SDR CA101209014

- Difficulty date: November 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 20,270 hours
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Misinstalled
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON INSTALL OF A ACORN WELDING REPAIRED FORWARD TUBULAR STRUCTURE FOUND TABS FOR BRAKE CYLINDER TO TIGHT, BRAKE CYLINDER UNABLE TO FIT IN TABS  - MOUNTING TABS FOR RUDDER TORQUE TUBE INCORRECTLY POSITIONED - CENTER CROSS TUBES TO FORWARD LOWER TUBE POSITION INCORRECT, UNABLE TO FIT OIL DRAIN VALVE  - FUEL SELECTOR CABLE PULLEY BRACKET INSTALLED 180 DEGREES OFF PROPER POSITION  - BOTTOM TUBES 1/2 INCH TOO SHORT  - FUEL SHUT OFF MOUNTING BRACKET POSITION 3/16 INCHES OFF CORRECT POSITION - RUDDER STOPS INCORRECTLY INSTALLED BY ANGLE AND DISTANCE.
